# SDR 2014FA0000174

- Difficulty date: February 4, 2014
- Submitted: March 18, 2014
- Operation: General aviation
- Aircraft: N6MF
- Make and model: Cessna U206G
- Aircraft serial: U20605926
- Engine: Cont IO550F
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: R646621245A3
- Part serial: A07GA51
- Condition: Failed
- Location: Fuel
- Part time: 615 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP FAILED DURING FLIGHT UNDER NORMAL OPERATING CONDITIONS.  PUMP REMOVED FROM THE ENGINE AND WAS FOUND TO BE SEIZED.  PUMP SENT FOR EVALUATION.
